# SDR CA040908001

- Difficulty date: September 4, 2004
- Submitted: October 5, 2004
- Operation: General aviation
- Make and model: Airbus A330-243
- Aircraft time: 6,732 hours
- Engine: Rroyce RB211TRENT77
- System (JASC): 1420 · Electrical Connectors
- Part: Connector
- Condition: Burned
- Location: Power Unit
- Component: Power Unit
- Component part number: 8ES00650310
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) DURING DESCENT, FLIGHT ATTENDANT HAS REPORTED SPARK COMING OUT OF THE FASTEN SEAT BELT/NO SMOKING SIGN AT ROW 31 DEF.  AFTER INVESTIGATION, FOUND THE READING LIGHT POWER UNIT BURNED AT ROW 31 DEF.  POWER UNIT WAS DEACTIVATED AND REPLACED AT NEXT MAINTENANCE STATION. DURING INVESTIGATION, FOUND A LOT OF CONDENSATION IN THE CABIN CEILING ABOVE THE POWER UNIT. INSULATION WAS ALSO FOUND WET.  PROBLEM IS UNDER REVIEW WITH ENGINEERING AND MFG.
